Ask an expert
Question

11 Mar 2010

New on pill but late period
Hi,

I am 26 and have been taking the pill to rid my skin from hormonal acne on and off over the last three years. I resumed it last month, and started taking it from the silver section about a week after I stopped menstruating. I''''m now taking the placebo pills - and am on the last day of it - and I have not had a period. I am not sexually active so what do you think is the cause? Have I inadvertantly delayed a period? Or is this my body''''s adjustment? And should I wait before resuming my next pack of pills? This has never happened to me before. I''''m not sure if the brand name could make a difference but I''''m on Yasmine. I was on Minerva before. Please can you prescribe a possible cause?
Answer 301 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hallo Lauralee, no don't delay in resuming the next pack of pills, it may just be due to adjustment to the hormones of the pill.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.